# SDR DALA2019101765968

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 48,439 hours, 25,193 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Extinguisher
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCH LTS ON FOR BOTH FWD AND AFT CARGO AT CRUISE AND DESCENT. LTS EXTINGUISHED AT 2000 PRIOR TO LDG. T/S PER TSM 23-23-00-810-803-A. CARGO FIRE/SMOKE TEST OK. REMOVED AND REPLACED SDCU (10WQ) PER AMM 26-17. OPERATIONAL TEST GOOD. NO ON GROUND FAULTS. CARGO FIRE TEST OK. OK FOR SVC.
